Format

Send to

Choose Destination
J Anaesthesiol Clin Pharmacol. 2018 Jan-Mar;34(1):123-124. doi: 10.4103/joacp.JOACP_268_17.

Neostigmine-induced coronary spasm: Beware of Kounis syndrome.

Author information

1
Department of Cardiovascular Medicine, Shanxi Sencond Provincal People's Hospital, Xi'an, P.C 710005, China.
2
Department of Internal Medicine, Yanan University Affiliated Hospital, Xi'an, Shanxi, 716000, China.
3
Xi'an Medicine University, Traditional Chinese Internal Medicine, Gaoxin District Campus, Xi'an Medicine University, 710075, Xi'an, Provence Shanxi, China.
4
The Second Affiliated Hospital of Xi'an Jiaotong University, Traditional Chinese Medicine Department, Xi'an, Provence Shanxi, China, 710004, China.
5
Department of Cardiac, AnesthesiologySir Ganga Ram Hospital, New Delhi, India.
6
Cardiac Surgery, Sir Ganga Ram Hospital, New Delhi, India.

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center